26 March 2008

Medicine Makes Me Hungry

Perhaps some of my medically-savvy readers can clue me in on this. Well, I believe at least some of them are doctors, doctors-to-be, or doctors-wannabe.

One of the unintended side-effects on putting me on NSAIDs and antibiotics is making me feel hungry easily. The effect is especially pronounced once the drugs kick in. I'm not sure if it's just the paracetamol, or it must be combined with an antibiotic. Either way, they make my stomach sing for an unhealthy snack.

And with me being sick for a few days already, that means a quickly-expanding wastline! I'm not kidding - I woke up this morning and found my tummy protruding in the wrong direction (abs totally not in sight). So I'm caught between resting at home or going to the gym tonight... Certainly a big dilemma for the modern man.


savante said...

Well you should take regular meals if you're on NSAIDs. :) Doubt it'd make you hungry though. But maybe it's your appetite returning after being away!

William said...

Hope you get well soon. Being sick should make you lose weight le.